Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taking body slimmer starter supreme and fiber tastic. Noticed blood in stool. Is this serious?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1996
Answered : 1752 Questions
Question
Hi I've been taking Body Slimmer Starter Supreme 2 pills a day morning and noon a dietary supplement EZ Daily with water in the morning and at evening taking Fiber Tastic and 2pills of Cleanse More. I've notice blood in my stool can you please let me know if this is serious..
Posted Tue, 5 Mar 2013 in Digestion and Bowels
 
 
Answered by Dr. Ratnakar Kini 13 minutes later
Hi,
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to answer your query.

Blood in stool can be due to many different conditions like hemorrhoids, fissures, polyp, IBD, and malignancy.

A colonoscopy test may be done to find the cause. Treatment depends on what causes it.

I hope that answers your question.
If you have no more questions, kindly accept this answer and rate this service.

Regards,
Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Follow-up: Taking body slimmer starter supreme and fiber tastic. Noticed blood in stool. Is this serious? 54 minutes later
I've been fine but this all started after I took the items in my previous message, could this be the reason..
 
 
Answered by Dr. Ratnakar Kini 5 hours later
Hi,
The supplements you have been taking are not responsible for this.


I hope that answers your question.
If you have no more questions, kindly accept this answer and rate this service.

Regards,
Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor